# SDR SWAA2020010940303

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 51,327 hours, 30,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD FORWARD FLOOR BOARD SUPPORT INTERCOSTAL BETWEEN BS. 312 TO BS. 328 CRACKED AT CENTER FLOOR BOARD ATTACH FASTENER HOLE          / R&R INTERCOSTAL PER SRM.
